Jump to content

Photo

Is It Okay To Take Beef Protein Isolate On Accutane?

accutane beef proten isolate lifting excercise supplement acne cystic sensitive

1 reply to this topic

#1 MaroonAndOrange

MaroonAndOrange

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 23-April 13

Posted 25 May 2013 - 12:21 AM

Hey guys,

 

So I've been going to the gym, eating a lot more, and just started taking Carnivor beef protein isolate protein supplement. I have also been on Accutane for about a month. Is it safe to take Carnivor beef protein isolate protein supplement while on Accutane? The reason I'm asking is because the protein supplement bottle says "Loaded with Creatine".....and I've heard mixed explanations with Creatine and acne. Keep in mind this supplement ISN'T pure CREATINE, it just has creatine in it.


Edited by MaroonAndOrange, 25 May 2013 - 12:22 AM.


#2 Like Moonlight

Like Moonlight

    Member

  • Moderators
  • Posts & Likes
    Posts: 775
    Likes: 134
About Me
  • Gender:Female
  • Joined: 17-May 13

Achievements

     

Posted 25 May 2013 - 09:39 AM

You are right loads of people have acne due to taking creatine. Maybe use it and carefully watch the effects to your face. Just because some people break out from protien powders doesnt mean you will. Just be careful with it and keep a watchful eye. If your really concerned you could ask your dermatologist. Or post in the diet portion of this forum. Lots of people with good knowledge over there.

Here are some links that will give you more info that you might be interested I'm reading. The acne.org one really gives some details about which powder is the most acne friendly. Good luck

http://t.answers.com...44f678947763fa8

http://www.acne.org/...protein-powder/

Edited by Like Moonlight, 25 May 2013 - 09:53 AM.





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users